# SDR SWAA2023091499934

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 52,499 hours, 31,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVO OPENED ARMED R1 DOOR; SLIDE SKIRT UNPACKED FROM STORAGE COMPARTMENT.<[01] RE-INSERTED SLIDE SKIRT IAW SIP. A/C OK FOR SERVICE.
